Options
Adaptive and efficient algorithm for 2D orientation problem
Publikationstyp
Journal Article
Date Issued
2009-10
Sprache
English
Institut
TORE-URI
Volume
26
Issue
2/3
Start Page
215
End Page
231
Citation
Japan Journal of Industrial and Applied Mathematics 2/3 (26): 215-231 (2009)
Publisher DOI
Scopus ID
Publisher
Springer Nature
This paper is concerned with a robust geometric predicate for the 2D orientation problem. Recently, a fast and accurate floating-point summation algorithm is investigated by Rump, Ogita and Oishi, which provably outputs a result faithfully rounded from the exact value of the summation of floating-point numbers. We optimize their algorithm for applying it to the 2D orientation problem which requires only a correct sign of a determinant of a 3×3 matrix. Numerical results illustrate that our algorithm works fairly faster than the state-of-the-art algorithm in various cases.
Subjects
2D orientation problem
Accurate algorithm
Floating-point arithmetic
Robust geometric predicate
DDC Class
004: Informatik
510: Mathematik